# SDR DHLA200800085

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 899827
- Part serial: 26014DG
- Condition: Loose
- Location: Fire Loop
- Part time: 351 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN REDUCING THRUST FOR DESCENT, NR 1 FIRE WARNING ILLUMINATED.  RAN EMERGENCY PROCEDURE.  TROUBLESHOT FIRE WARNING SYS PER MM 26-10-0.  FOUND FAN CASE FIRE LOOP CONNECTOR BKSHL LOOSE AND GNDING.  SECURED AND CLEANED ALL CONNECTIONS.  AIRCRAFT WAS GROUNDED.  FLIGHT 803.  (S)
